JournalszaaVol. 20, No. 1pp. 193–202

Conditional Stability of a Real Inverse Formula for the Laplace Transform

  • S. Saitoh

    Gunma University, Kiryu, Japan
  • Vu Kim Tuan

    Kuwait University, Safat, Kuwait
  • Masahiro Yamamoto

    University of Tokyo, Japan
Conditional Stability of a Real Inverse Formula for the Laplace Transform cover

Abstract

We establish a conditional stability estimate of a real inverse formula for the Laplace transform of functions under the assumption that the Bergman-Selberg norms of the Laplace transform of those functions are uniformly bounded. The rate of the stability estimate is shown to be of logarithmic order.

Cite this article

S. Saitoh, Vu Kim Tuan, Masahiro Yamamoto, Conditional Stability of a Real Inverse Formula for the Laplace Transform. Z. Anal. Anwend. 20 (2001), no. 1, pp. 193–202

DOI 10.4171/ZAA/1010